Fast and Accurate Computation of the Round-Off Noise of LTI Systems

López Martín, Juan Antonio; Caffarena Fernández, Gabriel; Carreras Vaquer, Carlos y Nieto-Taladriz García, Octavio (2008). Fast and Accurate Computation of the Round-Off Noise of LTI Systems. "IET Circuits Devices and Systems", v. 2 (n. 5); pp. 393-408. ISSN 1751-8601.

Descripción

Título: Fast and Accurate Computation of the Round-Off Noise of LTI Systems
Autor/es:
  • López Martín, Juan Antonio
  • Caffarena Fernández, Gabriel
  • Carreras Vaquer, Carlos
  • Nieto-Taladriz García, Octavio
Tipo de Documento: Artículo
Título de Revista/Publicación: IET Circuits Devices and Systems
Fecha: Marzo 2008
Volumen: 2
Materias:
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Ingeniería Electrónica
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
Pdf - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (728kB) | Vista Previa

Resumen

From its introduction in the last decade, affine arithmetic (AA) has shown beneficial properties to speed up the time of computation procedures in a wide variety of areas. In the determination of the optimum set of finite word-lengths of the digital signal processing systems, the use of AA has been recently suggested by several authors, but the existing procedures provide pessimistic results. The aim is to present a novel approach to compute the round-off noise (RON) using AA which is both faster and more accurate than the existing techniques and to justify that this type of computation is restricted to linear time-invariant systems. By a novel definition of AA-based models, this is the first methodology that performs interval-based computation of the RON. The provided comparative results show that the proposed technique is faster than the existing numerical ones with an observed speed-up ranging from 1.6 to 20.48, and that the application of discrete noise models leads to results up to five times more accurate than the traditional estimations.

Más información

ID de Registro: 2855
Identificador DC: http://oa.upm.es/2855/
Identificador OAI: oai:oa.upm.es:2855
Identificador DOI [BETA]: 10.1049/iet-cds:20070198
URL Oficial: http://scitation.aip.org/dbt/dbt.jsp?KEY=ICDSB4&Volume=2&Issue=4
Depositado por: Memoria Investigacion
Depositado el: 13 Abr 2010 11:22
Ultima Modificación: 20 Abr 2016 12:29
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM